# SDR DALA13032783755

- Difficulty date: June 29, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,737 hours, 14,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BS 727B, LBL 45.50 SEAT TRACK, OTBD TRACK TO SPLICE PLATE AFT FASTENER HOLE IN TRACK AND CRACK INDICATION IN HOLE.  MX ACCOMPLISHED REPAIR TO SEAT TRACK AT STA 727B, LBL 45.50, OTBD TRACK IAW ERA 514905-14, REV ORIGINAL.
